Alert archive / Nebraska / Tornado Warnings in 2006
Tornado Warning 8, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Mar 30, 2006, 3:30 PM CST for Douglas County, Saunders County, Nebraska. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 3:30 PM CST (21:30 UTC)
- Expired
- Mar 30, 2006, 4:00 PM CST
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Douglas County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 17 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 3:31 PM CST | TSTM WND GST 70 | 3 S Memphis, NE | |
| Mar 30, 3:31 PM CST | HAIL 0.75 | 3 S Memphis, NE | |
| Mar 30, 3:35 PM CST | TORNADO | 6 S Mead, NE | IRRIGATION SYSTEM TURNED OVER. BUILDINGS AND TREES DAMAGED. EVENT TIME CHANGED AND EVENT TYPE CHANGED AFTER SURVEY. LIKELY F0 TORNADO WITH PATH LENGTH ABOUT 0.25 MILES. |
| Mar 30, 3:39 PM CST | HAIL 0.75 | 3 S Leshara, NE | |
| Mar 30, 3:40 PM CST | FUNNEL CLOUD | 5 Sw Valley, NE | OBSERVED BY PERSONNEL AT THE NWS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 302131 TOROAX NEC055-155-302200- /O.NEW.KOAX.TO.W.0008.060330T2130Z-060330T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 330 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA * UNTIL 400 PM CST * AT 326 PM CST...RADAR INDICATED A SEVERE STORM WITH A DEVELOPING TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 11 MILES SOUTH OF MEAD...OR ABOUT 19 MILES NORTH OF LINCOLN...MOVING NORTH AT 55 MPH. * THE TORNADO WILL BE NEAR... MEAD AND YUTAN AROUND 340 PM CST... VALLEY AND 7 MILES WEST OF WATERLOO AROUND 345 PM CST... THE TORNADO IS EXPECTED TO STAY WEST OF THE CITY OF OMAHA. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4107 9668 4101 9645 4138 9619 4141 9639 $$ GRIFFIS
2 follow-up statements
000 WWUS53 KOAX 302141 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 340 PM CST THU MAR 30 2006 NEC055-155-302200- /O.CON.KOAX.TO.W.0008.000000T0000Z-060330T2200Z/ SAUNDERS NE-DOUGLAS NE- 340 PM CST THU MAR 30 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR DOUGLAS AND SAUNDERS COUNTIES... AT 339 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED BETWEEN YUTAN AND VALLEY...OR ABOUT 22 MILES WEST OF OMAHA...MOVING NORTHEAST AT 55 MPH. THE TORNADO WILL BE NEAR... VALLEY...LESHARA AND WATERLOO BY 345 PM CST... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. RAIN MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 4117 9656 4107 9644 4133 9623 4139 9640 $$ NIETFELD
000 WWUS53 KOAX 302150 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 349 PM CST THU MAR 30 2006 NEC155-302159- /O.CAN.KOAX.TO.W.0008.000000T0000Z-060330T2200Z/ SAUNDERS NE- 349 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR SAUNDERS COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING FOR SOUTHEASTERN NEBRASKA. LAT...LON 4138 9643 4119 9629 4139 9618 4139 9640 $$ NEC055-302200- /O.CON.KOAX.TO.W.0008.000000T0000Z-060330T2200Z/ DOUGLAS NE- 349 PM CST THU MAR 30 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR DOUGLAS COUNTY... AT 348 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR WATERLOO...OR ABOUT 15 MILES WEST OF OMAHA...MOVING NORTHEAST AT 55 MPH. THE TORNADO WILL BE NEAR... NORTHEAST OF VALLEY AT 355 PM CST THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. RAIN MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 4138 9643 4119 9629 4139 9618 4139 9640 $$ NIETFELD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Mar 30, 1:38 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 30, 1:38 PM CST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 138 PM CST THU MAR 30 2006 .SHORT TERM...TONIGHT THROUGH SATURDAY. IMMEDIATE CONCERNS WILL BE ONGOING CONVECTION. CURRENTLY UNDER A MODERATE RISK WITH A TORNADO WATCH OUT FOR THE SOUTHEAST PORTION OF THE FORECAST AREA. LATEST SURFACE ANALYSIS HAS THE DOUBLE-BARRELED LOW PRESSURE SYSTEM FM SD THRU NC KS. 50S TO LOWER 60S DEWPOINTS ARE STREAMING NORTHWARD AND SHEAR/INSTABILITY PARAMETERS ARE BEING MAXIMIZED OVER SOUTHEAST NEBRASKA. THIS AREA WILL BE THE FOCUS...SHIFTING INTO SW IOWA AS THE SFC LOW LIFTS NORTHEAST INTO SOUTHERN MINNESOTA OVERNIGHT. WILL CONTINUE TO MONITOR SHORT TERM SITUATION FOR ADDITIONAL WATCHES AND WARNINGS INTO THIS EVENING WITH NUMEROUS STORMS ON THE 88D. HEAVY RAIN ALSO A CONSIDERATION WITH THE STORMS PUTTING DOWN GOOD RAINS. WRAPAROUND PRECIPITATION FOR THE NORTHEAST PORTIONS OF THE FORECAST AREA OVERNIGHT AND FRIDAY MORNING. COOLER TEMPERATURES FOR FRIDAY WITH DECREASING WINDS AND SFC HIGH PRES BUILDING IN. LOOK FOR GRADUAL CLEARING WITH THE SUBSIDENCE AND DRYING. LOW PRESSURE DEVELOPS OVER SOUTHEAST COLORADO SATURDAY. MAY SEE SOME ELEVATED SHOWERS OR SPRINKLES. CUT BACK ON THE POPS A LITTLE. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. DISCUSSION WILL BE SHORT IN ANTICIPATION OF SHORT TERM CONVECTION THIS AFTN. ONLY MINOR TWEAKS MADE...IN PARTICULAR HAVE PULLED POPS MONDAY NIGHT AND TUESDAY. DYNAMICS NOT ALL THAT FAVORABLE AND MOISTURE RETURN NOT QUITE ESTABLISHED YET. OTHERWISE...HAVE KEPT THUNDER CHANCES GOING DAYS 6 & 7. FAMILIAR SCENARIO SETTING UP WITH MREF DEVELOPING WRN CONUS SYSTEM EJECTING EASTWARD INTO THE PLAINS BY THURSDAY AND EVENTUALLY INDUCING SURFACE LOW OVER HIGH PLAINS...AND ASSOCIATED BOUNDARIES CROSSING THROUGH THE CWA. BOTTOM LINE IS THAT PCPN & STRONG STORMS LOOK FAVORABLE DAYS 6 AND 7. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY/EASTLACK
Hazardous weather outlook, Mar 30, 10:29 AM CST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1029 AM CST THU MAR 30 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-310000- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1029 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING OVER PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. ALL OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS THAT ARE SOUTH OF INTERSTATE 80 WILL HAVE THE HIGHEST POTENTIAL FOR ISOLATED TORNADOES...AND THESE STORMS ARE MORE LIKELY DURING THE EARLY AND MID AFTERNOON HOURS. THE STORMS WILL MOVE TO THE NORTHEAST AT 40 TO 50 MPH AND SHOULD HAVE FAIRLY LOW CLOUD BASES. SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY. THE SEVERE WEATHER IS THE RESULT OF INTENSE LOW PRESSURE TRACKING FROM SOUTH CENTRAL NEBRASKA INTO NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. INTENSE LOW PRESSURE WILL TRACK FROM SOUTHEAST NEBRASKA INTO SOUTHERN IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. A CONFERENCE CALL WILL TAKE PLACE AT 11 AM CST. NIETFELD
In the hours before
Local storm report, Mar 30, 2:38 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 7 W ODELL 40.05N 96.93W
03/30/2006 E0.88 INCH JEFFERSON NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, Mar 30, 3:05 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
305 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HEAVY RAIN WILBER 40.48N 96.96W
03/30/2006 M1.66 INCH SALINE NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, Mar 30, 3:08 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 5 S BRUNO 41.21N 96.96W
03/30/2006 E1.00 INCH BUTLER NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, Mar 30, 3:21 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 N HARBINE 40.22N 96.97W
03/30/2006 JEFFERSON NE EMERGENCY MNGR
CENTER PIVOT FLIPPED.
0255 PM TSTM WND DMG 1 E WISNER 41.99N 96.89W
03/30/2006 CUMING NE AIRPLANE PILOT
SEMI BLOWN OFF ROADWAY.
0255 PM TSTM WND DMG 1 N STANTON 41.96N 97.22W
03/30/2006 STANTON NE EMERGENCY MNGR
*** 1 INJ *** SEMI BLOWN OFF ROADWAY.
0255 PM TSTM WND DMG 5 S WAYNE 42.16N 97.02W
03/30/2006 WAYNE NE AIRPLANE PILOT
SEMI BLOWN OFF ROADWAY.
&&
DEWALDLocal storm report, Mar 30, 3:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
325 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL SNYDER 41.70N 96.79W
03/30/2006 E0.75 INCH DODGE NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, Mar 30, 3:27 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 6 S BEATRICE 40.18N 96.75W
03/30/2006 M1.75 INCH GAGE NE TRAINED SPOTTER
70 MPH WIND ALSO.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:18 AM CST | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 27 min |
| Mar 30, 6:56 AM CST | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 34 min |
| Mar 30, 7:01 AM CST | Severe Thunderstorm Warning | OAX | Douglas | 28 min |
| Mar 30, 8:16 AM CST | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 29 min |
| Mar 30, 8:51 AM CST | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Mar 30, 10:29 AM CST | Severe Thunderstorm Warning | OAX | Boone | 46 min |
| Mar 30, 10:45 AM CST | Severe Thunderstorm Warning | OAX | Dodge | 28 min |
| Mar 30, 11:12 AM CST | Severe Thunderstorm Warning | OAX | Antelope, Madison | 33 min |
| Mar 30, 11:23 AM CST | Severe Thunderstorm Warning | OAX | Pierce | 52 min |
| Mar 30, 11:36 AM CST | Severe Thunderstorm Warning | OAX | Knox | 39 min |
| Mar 30, 11:40 AM CST | Severe Thunderstorm Warning | OAX | Wayne | 37 min |
| Mar 30, 11:46 AM CST | Severe Thunderstorm Warning | OAX | Madison | 33 min |
| Mar 30, 11:54 AM CST | Severe Thunderstorm Warning | OAX | Boone | 51 min |
| Mar 30, 12:04 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 26 min |
| Mar 30, 12:12 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 48 min |
| Mar 30, 12:14 PM CST | Severe Thunderstorm Warning | OAX | Pierce | 46 min |
| Mar 30, 12:23 PM CST | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 37 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OAX | Antelope | 46 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 31 min |
| Mar 30, 12:36 PM CST | Severe Thunderstorm Warning | OAX | Dodge | 39 min |
| Mar 30, 12:44 PM CST | Severe Thunderstorm Warning | OAX | Boone | 46 min |
| Mar 30, 12:58 PM CST | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 47 min |
| Mar 30, 1:00 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| Mar 30, 1:06 PM CST | Severe Thunderstorm Warning | OAX | Pierce | 39 min |
| Mar 30, 1:18 PM CST | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 29 min |
| Mar 30, 1:22 PM CST | Severe Thunderstorm Warning | OAX | Madison | 23 min |
| Mar 30, 1:30 PM CST | Severe Thunderstorm Warning | OAX | Boone | 45 min |
| Mar 30, 1:31 PM CST | Severe Thunderstorm Warning | OAX | Saunders | 44 min |
| Mar 30, 1:34 PM CST | Severe Thunderstorm Warning | OAX | Platte | 41 min |
| Mar 30, 1:43 PM CST | Severe Thunderstorm Warning | OAX | Lancaster | 16 min |
| Mar 30, 1:43 PM CST | Tornado Warning | OAX | Pierce | 47 min |
| Mar 30, 1:45 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| Mar 30, 1:47 PM CST | Tornado Warning | OAX | Platte | 43 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | OAX | Cass, Otoe | 25 min |
| Mar 30, 1:52 PM CST | Severe Thunderstorm Warning | OAX | Madison | 38 min |
| Mar 30, 1:52 PM CST | Severe Thunderstorm Warning | OAX | Douglas, Washington | 23 min |
| Mar 30, 2:03 PM CST | Tornado Warning | OAX | Platte | 42 min |
| Mar 30, 2:11 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 34 min |
| Mar 30, 2:14 PM CST | Tornado Warning | OAX | Pierce | 31 min |
| Mar 30, 2:22 PM CST | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 17 min |
| Mar 30, 2:31 PM CST | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 29 min |
| Mar 30, 2:32 PM CST | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 58 min |
| Mar 30, 2:33 PM CST | Severe Thunderstorm Warning | OAX | Butler | 42 min |
| Mar 30, 2:38 PM CST | Severe Thunderstorm Warning | OAX | Colfax | 41 min |
| Mar 30, 2:40 PM CST | Severe Thunderstorm Warning | OAX | Stanton | 27 min |
| Mar 30, 2:44 PM CST | Severe Thunderstorm Warning | OAX | Gage | 31 min |
| Mar 30, 2:46 PM CST | Severe Thunderstorm Warning | OAX | Cuming | 51 min |
| Mar 30, 2:56 PM CST | Severe Thunderstorm Warning | OAX | Johnson | 34 min |
| Mar 30, 3:08 PM CST | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| Mar 30, 3:11 PM CST | Tornado Warning | OAX | Thurston | 34 min |
| Mar 30, 3:15 PM CST | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 33 min |
| Mar 30, 3:18 PM CST | Severe Thunderstorm Warning | OAX | Pawnee | 27 min |
| Mar 30, 3:19 PM CST | Severe Thunderstorm Warning | OAX | Cass, Otoe | 41 min |
| Mar 30, 3:22 PM CST | Severe Thunderstorm Warning | OAX | Burt | 38 min |
| Mar 30, 3:27 PM CST | Severe Thunderstorm Warning | OAX | Washington | 33 min |
| Mar 30, 3:46 PM CST | Severe Thunderstorm Warning | OAX | Sarpy | 29 min |
| Mar 30, 3:52 PM CST | Tornado Warning | OAX | Douglas, Sarpy | 23 min |
| Mar 30, 3:59 PM CST | Severe Thunderstorm Warning | OAX | Washington | 16 min |
Nearby
Tornado Warnings in Nebraska, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.